# SDR F3LA201908210083

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N351FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08913
- Aircraft time: 1,115 hours, 497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SECOND (#2) ENGINE START FLIGHT ATTENDANTS DETECTED A STRONG OIL SMELL IN THE CABIN. ALL WAS CLEAR PRIOR.  FLT ATTEND ADVISED SMELL STARTED DURING 1ST ENGINE START.  THE ODOR ACTUALLY WAS NOTED DURING THE FIRST ENGINE START. NO ODORS NOTED WITH APU BLEED/PACKS ON.   STARTED THE NR 2 ENG. NO SMELL NOTED. 2ND AND 3RD START OF ENG. USING THE APU, POSSIBILITY OF FAINT SMELL OF OIL ON START. NO SMELL NOTED NR 1 ENG. SMELL ON CROSS STARTS. RAN PACK WITH APU AND ENG.S. NO SMELL NOTED. PER TSM THIS WOULD BE REFERED AS A SINGLE SOURCE LOW INTENSITY.
